Vermont, 2017Winter Storm and Winter Weather in Vermont, April 1, 2017
April 1, 2017 · NWS BTV · 16 events in 16 counties and zones
A storm system moved from the Ohio River Valley on March 31st to south of New England and then out to sea on April 1st. A wet snow, occasionally mixed with rain began across Vermont by midday on the 31st, but accumulations were limited due to above freezing temperatures and March solar radiation.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $145,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system moved from the Ohio River Valley on March 31st to south of New England and then out to sea on April 1st. A wet snow, occasionally mixed with rain began across Vermont by midday on the 31st, but accumulations were limited due to above freezing temperatures and March solar radiation. An increase in snow intensity and lack of solar radiation, along with temperatures near freezing allowed for significant snowfall accumulations above 1000-1200 feet, especially in eastern and central parts of Vermont.
Snowfall totals were generally 3 to 6 inches in the Champlain Valley and along the Canadian border with 6 to 12 inches elsewhere. The snow load of the heavy, wet snow did allow for some scattered power outages and numerous vehicle mishaps as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Mar 31, 10:15 PM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 31, 10:15 PM EST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1115 PM EDT Fri Mar 31 2017
.SYNOPSIS...
Widespread snow and wintry mix will continue across the region
this evening before tapering off on Saturday. Heavy wet snow is
expect across the higher terrain especially in central and
southern Vermont counties. Dry and quiet conditions build into
the North Country Sunday as high pressure returns. The next
chance of precipitation comes in the form of rain or snow on
Tuesday as the pattern becomes more active through the middle of
next week.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
As of 1107 PM EDT Friday...Significant impacts from heavy wet
snow continue to be expected over the next 6-12 hrs. 2-m and PBL
temperatures are holding 30-33F range with ongoing heavy wet
snowfall in most locations. Have seen just some isold mixed pcpn
(sleet/fzra) in vcnty of KSLK and the nrn slopes of the
Adirondacks at times this evening. Should see some slightly
cooling aloft there during the pre-dawn hrs, with a trend back
to all wet snow. Thus far, 2" of wet snow at BTV, and have seen
slushy road conditions. Conditions are worse at slightly higher
elevations, however, with slow travel reported. No major changes
to snowfall amts, with 4-6" expected in the Champlain Vly, and
2-5" in the St. Lawrence Valley, and 6-12" across the higher
terrain of the Adirondacks and central/s-central VT. The eastern
slopes of the Green Mtns in Orange/Windsor/ern Rutland counties
will probably see the highest totals, locally up to 14".
Warnings/Advisories remain unchanged at this point.
Continue to anticipate scattered power outages, especially
across central/s-central VT with snow loading issues on trees
and powerlines as we head thru the overnight hours (snow to
liquid ratios 10:1 or less). Have seen reports of around 1000
power outages currently in Windsor Co. VT, so forecast expectations
are verifying attm. Radar trends remain impressive. Mid-level
low is moving eastward very slowly across central PA. System is
moisture laden (PW values near 0.75-0.8"), with good nwd
moisture feed into deformation axis extending from just east of
Lake Ontario to across nrn NY/VT at 03Z. Should see snowfall
rates 0.5-1"/hr over the next several hours, with slow travel
conditions areawide into Saturday morning with high water
content to the snowfall. Will likely see additional power
outages as well, especially central/s-central VT and ern slopes
of the Green Mtns.
Saturday when we wake up we should see widespread snow cover
with snow gradually tapering off during the mid-morning hours
from west to east, with lingering mtn snow showers. Anticipate
some continued tough travel in the morning, but roads should
clean up well in the afternoon, with temperatures climbing into
the 35-40F in most locations. Late Saturday the sfc low will
track well SE of Cape Cod and high pressure will begin to build
in. By Saturday evening the snow will end across the mtns and we
should be moving towards quiet weather conditions.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 245 PM EDT Friday...Relative quiet weather anticipated as
mid/upper level ridge and surface high pres across southern
canada noses into our forecast. This will result in mainly dry
conditions with slightly below normal temps. Prog 925mb are
around 0c with 850mb temps range between -2c and
-4c...supporting highs mainly in the mid 30s to mid 40s Sunday
and again on Monday. 1000 to 500mb moisture increases toward 00z
Tuesday...so anticipate some high clouds overspreading our
region on Monday afternoon ahead of our next system. Lows will
range from the upper teens to upper 20s depending upon elevation
on Sunday Night.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 245 PM EDT Friday...Good agreement among the latest
guidance showing next potent short wave trof and associated
surface low pres impacting our cwa on Tuesday. Initial surge of
850 to 700mb warm air advection and associated increase in 850
to 500mb moisture will quickly spread from southwest to
northeast across our region after 06z Tuesday. Once again
thermal profiles and deep dry layer will result in some
evaporational cooling...helping to support a mix of rain/snow
initially. However...this system is a bit warmer with less cold
air supplied by high pres located to our north...so thinking
locations below 2000 feet will see mainly a cold rain.
However...still anticipated several inches of heavy wet snow
above 2000 feet...especially northern/central green mountains on
Tuesday. The stronger dynamics and associated heavier precip
rates will help to cool column enough to support mostly snow in
the mountains...with mainly a cold rain in the valleys. The
combination of lower elevation snow melt and rainfall may
produce some rises on local waterways. The combination of precip
and cold air damming signature in the pres fields...have cut
superblend numbers by 2 to 4 degrees for Tuesday. Highs mainly
in the upper 20s summits to lower 40s valleys.
Weak high pres returns for Weds into Thursday...before next
large scale synoptic system spreads additional precip across our
region on Friday into Saturday. Initially this looks even warmer
with 1000 to 500mb thickness values approaching 550 dam...so a
mainly rain event is possible. Will continue to monitor trends
for potential impacts. Temps remain near seasonable levels.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
Through 00Z Sunday...Precipitation has changed to all snow with
MVFR to LIFR conditions occurring at all TAF sites. Snow will
continue through Saturday morning with IFR to LIFR conditions
persisting at all terminals. KRUT will continue to experience
downsloping winds gusts out of the SE which will also provide
brief periods of MVFR conditions.
Paved surface temperatures will become cold enough for snow to
accumulate on runways. Generally expecting snowfall
accumulations through 12Z to range from 2-3 inches at KMSS,
generally 3-6 inches at KSLK, KPBG, KBTV...and 4-6 at KRUT/KMPV.
Heaviest snowfall will likely occur 00Z-06Z.
Snow continues on Saturday, less intense and gradually
diminishing in areal coverage. Expect precip to be more showery
in coverage by 18Z with snow changing to rain-snow mix or all
rain for the latter half of the day. Flight conditions will
gradually improve with visibilities becoming VFR during the
midday into afternoon. MVFR low clouds may persist in northerly
flow. Additional snow accumulations in the morning will
generally be an inch or less.
Outlook 00Z Sunday through Wednesday...
00Z Sunday - 00Z Monday...Conditions improving to VFR and
terrain drive showers taper off.
00Z Monday - 06Z Tuesday...VFR under high pressure.
06Z Tuesday - 12Z Wednesday...MVFR/IFR in rain/snow showers.
12Z Wednesday onward...VFR under weak ridging.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Weather Advisory until 2 PM EDT Saturday for VTZ001>006-
009-011-016>018.
Winter Storm Warning until 2 PM EDT Saturday for VTZ007-008-
010-012-019.
NY...Winter Weather Advisory until 2 PM EDT Saturday for NYZ028>031-
035.
Winter Storm Warning until 2 PM EDT Saturday for NYZ034.
&&
SYNOPSIS...Deal
NEAR TERM...Banacos/Deal
SHORT TERM...Taber
LONG TERM...Taber
AVIATION...KGMHazardous weather outlook, Mar 31, 2:28 AM EST, 21 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
328 AM EDT Fri Mar 31 2017
NYZ034-VTZ007-008-010-012-019-010730-
Western Essex-Caledonia-Washington-Orange-Windsor-Eastern Rutland-
328 AM EDT Fri Mar 31 2017
...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT SATURDAY...
This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont and southern Vermont.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NYZ029>031-035-VTZ003-004-006-011-016>018-010730-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Eastern Essex-Orleans-Essex-Lamoille-Western Rutland-
Eastern Franklin-Eastern Chittenden-Eastern Addison-
328 AM EDT Fri Mar 31 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY...
This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NYZ028-VTZ001-002-005-009-010730-
Eastern Clinton-Grand Isle-Western Franklin-Western Chittenden-
Western Addison-
328 AM EDT Fri Mar 31 2017
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM EDT SATURDAY...
This Hazardous Weather Outlook is for northern New York, central
Vermont and northwest Vermont.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NYZ026-027-087-010730-
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
328 AM EDT Fri Mar 31 2017
This Hazardous Weather Outlook is for northern New York.
.DAY ONE...Today and Tonight.
No hazardous is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
JMG
In the hours before
Local storm report, Mar 31, 6:57 PM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
757 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW 1 SW HARTLAND 43.53N 72.42W
03/31/2017 M4.8 INCH WINDSOR VT COCORAHS
&&
EVENT NUMBER BTV1701652
BANACOSLocal storm report, Mar 31, 7:10 PM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
810 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM SNOW MARSHFIELD 44.35N 72.35W
03/31/2017 M1.5 INCH WASHINGTON VT TRAINED SPOTTER
1600 FT
&&
EVENT NUMBER BTV1701653
KMLocal storm report, Mar 31, 7:16 PM EST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
816 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM SNOW 4 WNW BERLIN 44.23N 72.66W
03/31/2017 M1.2 INCH WASHINGTON VT COCORAHS
&&
EVENT NUMBER BTV1701654
BANACOSLocal storm report, Mar 31, 7:46 PM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
846 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM SNOW 2 WNW WORCESTER 44.37N 72.58W
03/31/2017 M2.9 INCH WASHINGTON VT CO-OP OBSERVER
&&
EVENT NUMBER BTV1701655
KMLocal storm report, Mar 31, 8:22 PM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
922 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM SNOW 2 NNW WILLISTON 44.45N 73.09W
03/31/2017 M1.5 INCH CHITTENDEN VT NWS EMPLOYEE
&&
EVENT NUMBER BTV1701656
KMLocal storm report, Mar 31, 10:02 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1102 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM SNOW 1 NE SOUTH BURLINGTON 44.48N 73.15W
03/31/2017 M2.0 INCH CHITTENDEN VT NWS OFFICE
&&
EVENT NUMBER BTV1701657
BANACOSWinter Storm, Caledonia
- When
- April 1, 12:00 AM EST to 12:00 PM EST
- Where
- Caledonia forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.465, -72.102 (the zone’s center; the record gives no point)
Widespread 5 to 10 inches of a heavy, wet snow fell across the region, some specific totals include; 10 inches in Peacham, 9 inches in Sutton, Groton and Sheffield, 8 inches in St. Johnsbury with 7 inches in Lyndonville, Walden and Danville.
Winter Storm, Washington
- When
- April 1, 12:00 AM EST to 12:00 PM EST
- Where
- Washington forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.273, -72.615 (the zone’s center; the record gives no point)
Widespread 6 to 12 inches of a heavy, wet snow fell across the region, some specific totals include; 13 inches in Fayston, 11 inches in Waitsfield, 9 inches in Worcester, 8 inches in Middlesex, 7 inches in Cabot, Berlin with 6 inches in Waterbury and Montpelier.
Winter Storm, Orange
- When
- April 1, 12:00 AM EST to 12:00 PM EST
- Where
- Orange forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.006, -72.377 (the zone’s center; the record gives no point)
Widespread 6 to 12 inches of a heavy, wet snow fell across the region, some specific totals include; 12 inches in Braintree and East Randolph, 10 inches in Tunbridge and Strafford, 8 inches in Vershire, 7 inches in West Fairlee and 6 inches in Williamstown.
Winter Storm, Windsor
- When
- April 1, 12:00 AM EST to 12:00 PM EST
- Where
- Windsor forecast zone
- Property damage
- $25,000
- Reported by
- CoCoRaHS
Widespread 8 to 16 inches of a heavy, wet snow fell across the region, some specific totals include; 16 inches in Rochester, 15 inches in Woodstock, 14 inches in Ludlow and Proctorsville, 13 inches in Hartland and Pomfret, 12 inches in Bethel and Windsor and 10 inches in Tyson. Some scattered power outages resulted from the snow loading on trees and power lines.
Winter Storm, Eastern Rutland
- When
- April 1, 12:00 AM EST to 12:00 PM EST
- Where
- Eastern Rutland forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 43.580, -73.037 (the zone’s center; the record gives no point)
Widespread 8 to 12 inches of a heavy, wet snow fell across the region, some specific totals include; 13 inches in Killington, 12 inches in Pittsfield and 8 inches in Chittenden.
Winter Storm, Essex
- When
- April 1, 12:00 AM EST to 12:00 PM EST
- Where
- Essex forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.728, -71.736 (the zone’s center; the record gives no point)
Widespread 5 to 10 inches of a heavy, wet snow fell across the region, some specific totals include; 10 inches in Lunenberg, 9 inches in Island Pond and Maidstone, 8 inches in Granby with 7 inches in Concord and Averill.
Winter Weather, Eastern Addison
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Eastern Addison forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.031, -73.141 (the zone’s center; the record gives no point)
Widespread 3 to 8 inches with locally higher amounts fell across Addison county. Some specific totals include; 12 inches in south Hancock, 7 inches in Orwell, 6 inches in Ferrisburgh, Vergennes and New Haven, 5 inches in Middlebury and 3 inches in South Lincoln.
Winter Weather, Eastern Chittenden
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Eastern Chittenden forecast zone
- Property damage
- $5,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
Widespread 3 to 8 inches fell across Chittenden county. Some specific totals include; 8 inches in Shelburne, 7 inches at NWS office in South Burlington, 6 inches in Williston, Winooski, Hinesburg and Milton, 5 inches in Charlotte and Jericho.
Winter Weather, Western Chittenden
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Western Chittenden forecast zone
- Property damage
- $5,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
Widespread 3 to 8 inches fell across Chittenden county. Some specific totals include; 8 inches in Shelburne, 7 inches at NWS office in South Burlington, 6 inches in Williston, Winooski, Hinesburg and Milton, 5 inches in Charlotte and Jericho.
Winter Weather, Western Addison
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Western Addison forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.031, -73.141 (the zone’s center; the record gives no point)
Widespread 3 to 8 inches with locally higher amounts fell across Addison county. Some specific totals include; 12 inches in south Hancock, 7 inches in Orwell, 6 inches in Ferrisburgh, Vergennes and New Haven, 5 inches in Middlebury and 3 inches in South Lincoln.
Winter Weather, Eastern Franklin
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Eastern Franklin forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.858, -72.912 (the zone’s center; the record gives no point)
Widespread 2 to 5 inches fell across Franklin county. Some specific totals include; 6 inches in St. Albans, 4 inches in Richford and 3 inches in Swanton.
Winter Weather, Western Franklin
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Western Franklin forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.858, -72.912 (the zone’s center; the record gives no point)
Widespread 2 to 5 inches fell across Franklin county. Some specific totals include; 6 inches in St. Albans, 4 inches in Richford and 3 inches in Swanton.
Winter Weather, Western Rutland
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Western Rutland forecast zone
- Property damage
- $10,000
- Reported by
- CoCoRaHS
- Coordinates
- 43.580, -73.037 (the zone’s center; the record gives no point)
Widespread 3 to 6 inches fell in the region including; 5 inches in Sudbury and 3 to 4 inches in Rutland.
Winter Weather, Grand Isle
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Grand Isle forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 44.797, -73.295 (the zone’s center; the record gives no point)
Widespread 2 to 5 inches fell across Grand Isle county.
Winter Weather, Lamoille
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Lamoille forecast zone
- Property damage
- $5,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.606, -72.641 (the zone’s center; the record gives no point)
Widespread 3 to 7 inches fell across Lamoille county, including; 7 inches in Johnson and 6 inches in Hyde Park, Wolcott, Morrisville and Jeffersonville.
Winter Weather, Orleans
- When
- April 1, 12:00 AM EST to 11:00 AM EST
- Where
- Orleans forecast zone
- Property damage
- $5,000
- Reported by
- CoCoRaHS
- Coordinates
- 44.829, -72.244 (the zone’s center; the record gives no point)
Widespread 3 to 7 inches fell across Orleans county, including; 7 inches in Greensboro, 6 inches in Derby Center and Westfield, 5 inches in Newport and 4 inches in Barton.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Texas, April 1 to 2, 2017$2.2 million · EF0 · 49 events
- Flooding in Washington, April 1 to 30, 2017$5.5 million · 2 events
- Debris Flows and Flooding in Washington, April 1 to 15, 2017$2.3 million · 4 events
- Flooding in Idaho, April 1 to 30, 2017$1.5 million · 2 events
- Flood in Idaho, April 1 to 7, 2017$250,000 · 1 event
- Flooding in North Dakota, April 1 to 5, 2017$150,000 · 3 events
- Hail and Damaging Winds in Texas, April 1 to 2, 2017$55,000 · 1.75 in hail · 21 events
- Flood in Idaho, April 1 to 5, 2017$100,000 · 1 event
- Drought in Georgia, April 1 to 30, 201726 events
- Drought in Oklahoma, April 1 to 11, 201722 events
- Drought in Oklahoma, April 1 to 25, 201721 events
- Heavy Snow in New Hampshire, April 1 to 2, 201715 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 683040, 683041, 683042, 683043, 683044, 683045, 683046, 683047, 683048, 683049, 683050, 683051, 683052, 683053, 683054, 683055.